# SDR 04FDEA03362

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED. REPAIRED AS PER   FEDEX EA 1575079794.
